# SDR QR9R2024091300002

- Difficulty date: September 13, 2024
- Submitted: September 13, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723199689
- Aircraft time: 3,775 hours
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: C19267YA02
- Part serial: 9062
- Condition: Inoperative
- Location: Navigation
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT SIDE ND STUCK IN TEST MODE/INOPERATIVE DURING START RUN-UP. DURING TROUBLESHOOTING, FOUND THE #2 NAV DISPLAY INTERMITTENT. REMOVED AND REPLACED THE SMD 45. MOC COMPLETED OK.
